June  2009, 2(2): 239-249. doi: 10.3934/dcdss.2009.2.239

An example of Kakutani equivalent and strong orbit equivalent substitution systems that are not conjugate

1. 

Department of Mathematics, University of Denver, 2360 S Gaylord St, Denver, CO 80110, United States

Received  July 2008 Revised  September 2008 Published  April 2009

We present an example of Kakutani equivalent and strong orbit equivalent substitution systems that are not conjugate.
Citation: Brett M. Werner. An example of Kakutani equivalent and strong orbit equivalent substitution systems that are not conjugate. Discrete and Continuous Dynamical Systems - S, 2009, 2 (2) : 239-249. doi: 10.3934/dcdss.2009.2.239
[1]

John Banks, Brett Stanley. A note on equivalent definitions of topological transitivity. Discrete and Continuous Dynamical Systems, 2013, 33 (4) : 1293-1296. doi: 10.3934/dcds.2013.33.1293

[2]

Andres del Junco, Daniel J. Rudolph, Benjamin Weiss. Measured topological orbit and Kakutani equivalence. Discrete and Continuous Dynamical Systems - S, 2009, 2 (2) : 221-238. doi: 10.3934/dcdss.2009.2.221

[3]

François Dubois. Third order equivalent equation of lattice Boltzmann scheme. Discrete and Continuous Dynamical Systems, 2009, 23 (1&2) : 221-248. doi: 10.3934/dcds.2009.23.221

[4]

Janos Kollar. Polynomials with integral coefficients, equivalent to a given polynomial. Electronic Research Announcements, 1997, 3: 17-27.

[5]

Umberto Martínez-Peñas. Rank equivalent and rank degenerate skew cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 267-282. doi: 10.3934/amc.2017018

[6]

Lorenzo Brasco, Filippo Santambrogio. An equivalent path functional formulation of branched transportation problems. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 845-871. doi: 10.3934/dcds.2011.29.845

[7]

Huaibin Li. An equivalent characterization of the summability condition for rational maps. Discrete and Continuous Dynamical Systems, 2013, 33 (10) : 4567-4578. doi: 10.3934/dcds.2013.33.4567

[8]

Jeanette Olli. Endomorphisms of Sturmian systems and the discrete chair substitution tiling system. Discrete and Continuous Dynamical Systems, 2013, 33 (9) : 4173-4186. doi: 10.3934/dcds.2013.33.4173

[9]

Silvère Gangloff, Piotr Oprocha. A Cantor dynamical system is slow if and only if all its finite orbits are attracting. Discrete and Continuous Dynamical Systems, 2022, 42 (6) : 3039-3064. doi: 10.3934/dcds.2022007

[10]

Lucia Scardia, Anja Schlömerkemper, Chiara Zanini. Towards uniformly $\Gamma$-equivalent theories for nonconvex discrete systems. Discrete and Continuous Dynamical Systems - B, 2012, 17 (2) : 661-686. doi: 10.3934/dcdsb.2012.17.661

[11]

Sandra Lucente. Global existence for equivalent nonlinear special scale invariant damped wave equations. Discrete and Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021159

[12]

Jifa Jiang, Lei Niu. On the equivalent classification of three-dimensional competitive Atkinson/Allen models relative to the boundary fixed points. Discrete and Continuous Dynamical Systems, 2016, 36 (1) : 217-244. doi: 10.3934/dcds.2016.36.217

[13]

Silvia Sastre-Gomez. Equivalent formulations for steady periodic water waves of fixed mean-depth with discontinuous vorticity. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2669-2680. doi: 10.3934/dcds.2017114

[14]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed BVP for the variable-viscosity compressible Stokes PDEs. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1103-1133. doi: 10.3934/cpaa.2021009

[15]

María Isabel Cortez, Samuel Petite. Realization of big centralizers of minimal aperiodic actions on the Cantor set. Discrete and Continuous Dynamical Systems, 2020, 40 (5) : 2891-2901. doi: 10.3934/dcds.2020153

[16]

Fabien Durand, Alejandro Maass. A note on limit laws for minimal Cantor systems with infinite periodic spectrum. Discrete and Continuous Dynamical Systems, 2003, 9 (3) : 745-750. doi: 10.3934/dcds.2003.9.745

[17]

Zhiping Fan, Duanzhi Zhang. Minimal period solutions in asymptotically linear Hamiltonian system with symmetries. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2095-2124. doi: 10.3934/dcds.2020354

[18]

Yavdat Il'yasov, Nadir Sari. Solutions of minimal period for a Hamiltonian system with a changing sign potential. Communications on Pure and Applied Analysis, 2005, 4 (1) : 175-185. doi: 10.3934/cpaa.2005.4.175

[19]

Guo-Bao Zhang, Ruyun Ma, Xue-Shi Li. Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal. Discrete and Continuous Dynamical Systems - B, 2018, 23 (2) : 587-608. doi: 10.3934/dcdsb.2018035

[20]

Jean-Jérôme Casanova. Existence of time-periodic strong solutions to a fluid–structure system. Discrete and Continuous Dynamical Systems, 2019, 39 (6) : 3291-3313. doi: 10.3934/dcds.2019136

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (72)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]